# SDR SIMA200129003

- Difficulty date: October 15, 2001
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 12724
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4198 - EMERGENCY LIGHT OVER 12AC INOPERATIVE.  REMOVED AND REPLACED NR 3 BATTERY CHARGE CHASIS ASSEMBLY IAW EMB145 AMM.  OPERATIONALLY CHECKED GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
